A simple model of an irrigation system for oasis fields
Bibliographic Data
| ID | 11984572 |
|---|---|
| Authors | Chen Zhong-Quan (Northwest Normal University, corresponding author) |
| Year | 1990 |
| Volume | 20 |
| Issue | 4 |
| Publication date | 1990-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | GeoJournal (JOURNAL) |
| Journal identifiers | ISSN: 0343-2521 • E-ISSN: 1572-9893 |
| Publisher | Springer Science+Business Media (PUBLISHER • DE) |
| DOI | 10.1007/bf00174979 |
| OpenAlex | W1857790306 |
| Language | EN |
Agricultural engineering · Agronomy · Distribution (mathematics · Economic geography · Geography · Geotechnical engineering · Human geography · Hydrology (agriculture · Irrigation · Mathematical analysis · Simple (philosophy · Statistics · Value (mathematics · Water resource management · Engineering · Environmental Science · Mathematics · Water management and technologies
| Highly cited | No |
|---|